# SDR DLL14002125

- Difficulty date: October 27, 2000
- Submitted: October 30, 2000
- Operation: Air carrier
- Aircraft: N1739D
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1237
- Aircraft time: 72,741 hours, 18,089 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Duct
- Condition: Damaged
- Location: Lt Acm
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT 10K FT ON DESCENT HEARD A POP THEN CONTINUOUS NOISE.  AFTER LANDING GOT -A- AREA OVERHEAT AND SLIGHT SMOKE IN COCKPIT.  SHUTOFF PACK OVERHEAT LIGHT EXTINGUISHED AND SMOKE DISSIPATED.  ON CHECK FOUND RT ACM DUCT BLOWN CAUSING AREA OVERHEAT AND SMOKE IN COCKPIT.  FWD LT PACK TO MCO/PLAC PER MEL.
